# SDR AALA20111123TUL02

- Difficulty date: November 23, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 57,166 hours, 19,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141N516OU79
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR FORWARD DRAIN SUPPORT CHANNEL CORRODED.  REPLACED CHANNEL PER AARD 51-10-05- REPAIR 1.
